# SDR SWAA000473

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Asi
- Part number: 65C46990
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, CAPT'S AIR SPEED IND FAILED 80 KNOTS INTO THE TAKEOFF.  RAN SYSTEM AND LRU TESTS,  RESET AIR SPEED IND C/B.  OPS CK GOOD PER MM.
